MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® RAPID SERUM TUBE (RST) BLOOD COLLECTION TUBES THROMBIN; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON BD VACUTAINER® RAPID SERUM TUBE (RST) BLOOD COLLECTION TUBES THROMBIN; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 368774
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using a bd vacutainer® rapid serum tube (rst) blood collection tubes thrombin to collect blood from chemo patients, the blood samples have fibrin clots in the serum.This occurred with an unspecified number of tubes.There was no report of adverse impact to patients or users.
 
Additional Manufacturer Narrative
Investigation summary: material #: 368774.Lot/batch #: unknown.Bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
The manufacturing location for this product is sekisui.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.D4.Medical device lot#: unknown d4.Medical device expiration date: unknown h4.Device manufacture date: unknown a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description

Brand Name
BD VACUTAINER® RAPID SERUM TUBE (RST) BLOOD COLLECTION TUBES THROMBIN
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20567328
Report Number2243072-2024-01082
Device Sequence Number7816847
Product Code JKA
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368774
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/20/2024
Not provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/04/2024
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown